Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TGE232

Getting Rid of those little red marks...

ok well i am on accutane and have deffinately noticed that my acne is slowing down. but i have also noticed alot of red marks. its nothing too bad and there not indented or whatever, but they still bother me. so my question is, what would be a good way to treat these marks while on accutane? is there anything i can do?

ive heard about vitamins such as C and B5, but what exactly do those do and can they help treat and/or prevent these red marks?

thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×